# SDR IPXA2022102587509

- Difficulty date: October 4, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER UPPER AUXILIARY TANK STR 47 EXISTING REPAIR BETWEEN STA X-17 AND X=17 IS CRACKED.REPAIRED CRACKED STRINGER 47 AT STA XCW=-32.00,XCW=32.00 IAW VT-SAA EA 011-5710-01-A9728 REV I/R AND UPS EO MD11-5710-84995-A AND FAA FORM 8100-9 SIGNED BY M. NOMURA  (AR-605404) DATED 12/17/2015 (MAJOR)
